LORENZI, TOMMASO

LORENZI, TOMMASO  

Dipartimento di Scienze Matematiche  

024272  

Mostra records
Risultati 1 - 20 di 61 (tempo di esecuzione: 0.026 secondi).
Citazione Data di pubblicazione Autori File
A hybrid model for opinion formation / Borra, Domenica; Lorenzi, Tommaso. - In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK. - ISSN 0044-2275. - ELETTRONICO. - 64:3(2012), pp. 419-437. [10.1007/s00033-012-0259-z] 1-gen-2012 BORRA, DOMENICALORENZI, TOMMASO -
A mathematical model for immune and autoimmune response mediated by T-cells / Delitala, MARCELLO EDOARDO; Dianzani, U.; Lorenzi, T.; Melensi, M.. - In: COMPUTERS & MATHEMATICS WITH APPLICATIONS. - ISSN 0898-1221. - 66:(2013), pp. 1010-1023. 1-gen-2013 DELITALA, MARCELLO EDOARDOLorenzi T. + -
A mathematical model for the dynamics of cancer hepatocytes under therapeutic actions / Delitala, MARCELLO EDOARDO; Lorenzi, T.. - In: JOURNAL OF THEORETICAL BIOLOGY. - ISSN 0022-5193. - STAMPA. - 297:(2012), pp. 88-102. [10.1016/j.jtbi.2011.11.022] 1-gen-2012 DELITALA, MARCELLO EDOARDOLorenzi T. -
A mathematical model for value estimation with public information and herding / Lorenzi, Tommaso; Delitala, MARCELLO EDOARDO. - In: KINETIC AND RELATED MODELS. - ISSN 1937-5093. - 7:(2014), pp. 29-44. [10.3934/krm.2014.7.29] 1-gen-2014 Tommaso LorenziDELITALA, MARCELLO EDOARDO -
Asymptotic analysis of continuous opinion dynamics models under bounded confidence / Borra, Domenica; Lorenzi, Tommaso. - In: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS. - ISSN 1534-0392. - 12:(2013), pp. 1487-1499. 1-gen-2013 BORRA, DOMENICALORENZI, TOMMASO -
Asymptotic analysis of selection-mutation models in the presence of multiple fitness peaks / Lorenzi, T.; Pouchol, C.. - In: NONLINEARITY. - ISSN 0951-7715. - STAMPA. - 33:11(2020), pp. 5791-5816. [10.1088/1361-6544/ab9bad] 1-gen-2020 Lorenzi T. + Lorenzi_2020_Nonlinearity_33_5791.pdf
Asymptotic dynamics in continuous structured populations with mutations, competition and mutualism / Delitala, MARCELLO EDOARDO; Lorenzi, T.. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 389:(2012), pp. 439-451. 1-gen-2012 DELITALA, MARCELLO EDOARDOLorenzi T. -
Asymptotic dynamics in populations structured by sensitivity to globalwarming and habitat shrinking / Lorenzi, T.; Lorz, A.; Restori, G.. - In: ACTA APPLICANDAE MATHEMATICAE. - ISSN 0167-8019. - 131:1(2014), pp. 49-67. [10.1007/s10440-013-9849-9] 1-gen-2014 Lorenzi T. + 2870821_pdfedit.pdf
Bridging the gap between individual-based and continuum models of growing cell populations / Chaplain, M. A. J.; Lorenzi, T.; Macfarlane, F. R.. - In: JOURNAL OF MATHEMATICAL BIOLOGY. - ISSN 0303-6812. - STAMPA. - 80:1-2(2020), pp. 343-371. [10.1007/s00285-019-01391-y] 1-gen-2020 Lorenzi T. + 2870755preprint.pdf2870755pdfedit.pdf
Cancer modelling as fertile ground for new mathematical challenges / Lorenzi, T.. - In: PHYSICS OF LIFE REVIEWS. - ISSN 1571-0645. - 40:(2022), pp. 3-5. [10.1016/j.plrev.2022.01.003] 1-gen-2022 Lorenzi T. Lorenzi 1-s2.0-S1571064522000033-main.pdf
Cell population heterogeneity and evolution towards drug resistance in cancer: Biological and mathematical assessment, theoretical treatment optimisation / Chisholm, R. H.; Lorenzi, T.; Clairambault, J.. - In: BIOCHIMICA ET BIOPHYSICA ACTA-GENERAL SUBJECTS. - ISSN 0304-4165. - 1860:11(2016), pp. 2627-2645. [10.1016/j.bbagen.2016.06.009] 1-gen-2016 Lorenzi T. + RTJ4BBAGenSubjFinal2016.pdf1-s2.0-S0304416516302148-main.pdf
Comparative study between discrete and continuum models for the evolution of competing phenotype-structured cell populations in dynamical environments / Ardaseva, A.; Anderson, A. R. A.; Gatenby, R. A.; Byrne, H. M.; Maini, P. K.; Lorenzi, T.. - In: PHYSICAL REVIEW. E. - ISSN 2470-0045. - ELETTRONICO. - 102:4(2020), p. 042404. [10.1103/PhysRevE.102.042404] 1-gen-2020 Lorenzi T. + 2870783pdfedit.pdf2870783preprint.pdf
Competition between cancer cells and T cells under immunotherapy: a structured population approach / Delitala, MARCELLO EDOARDO; Lorenzi, Tommaso; Melensi, Matteo. - In: ITM WEB OF CONFERENCES. - ISSN 2271-2097. - ELETTRONICO. - 5:(2015), p. 00005. ((Intervento presentato al convegno Workshop on Multiscale and Hybrid Modelling in Cell and Cell Population Biology [10.1051/itmconf/20150500005]. 1-gen-2015 DELITALA, MARCELLO EDOARDOLorenzi, Tommaso + itmconf_mod2015_00005.pdf
Derivation and Application of Effective Interface Conditions for Continuum Mechanical Models of Cell Invasion through Thin Membranes / Chaplain, Mark A. J.; Giverso, Chiara; Lorenzi, Tommaso; Preziosi, Luigi. - In: SIAM JOURNAL ON APPLIED MATHEMATICS. - ISSN 0036-1399. - 79:5(2019), pp. 2011-2031. [10.1137/19M124263X] 1-gen-2019 Giverso, ChiaraLorenzi, TommasoPreziosi, Luigi + SIAM_CGLP.pdf
Discrete and continuum phenotype-structured models for the evolution of cancer cell populations under chemotherapy / Stace, R. E. A.; Stiehl, T.; Chaplain, M. A. J.; Marciniak-Czochra, A.; Lorenzi, T.. - In: MATHEMATICAL MODELLING OF NATURAL PHENOMENA. - ISSN 0973-5348. - 15:(2020), p. 14. [10.1051/mmnp/2019027] 1-gen-2020 Lorenzi T. + mmnp190018.pdf
Dissecting the dynamics of epigenetic changes in phenotype-structured populations exposed to fluctuating environments / Lorenzi, T.; Chisholm, R. H.; Desvillettes, L.; Hughes, B. D.. - In: JOURNAL OF THEORETICAL BIOLOGY. - ISSN 0022-5193. - STAMPA. - 386:(2015), pp. 166-176. [10.1016/j.jtbi.2015.08.031] 1-gen-2015 Lorenzi T. + Lorenzi-et-al-2015-preprint-for-www.pdf1-s2.0-S002251931500435X-main.pdf
Drift–diffusion limit of a model for the dynamics of epithelial and mesenchymal cell monolayers / Delitala, MARCELLO EDOARDO; Lorenzi, T.. - In: APPLIED MATHEMATICS LETTERS. - ISSN 0893-9659. - 26:(2013), pp. 826-830. 1-gen-2013 DELITALA, MARCELLO EDOARDOT. Lorenzi -
Dynamical Patterns of Coexisting Strategies in a Hybrid Discrete-continuum Spatial Evolutionary Game Model / Burgess, A. E. F.; Schofield, P. G.; Hubbard, S. F.; Chaplain, M. A. J.; Lorenzi, T.. - In: MATHEMATICAL MODELLING OF NATURAL PHENOMENA. - ISSN 0973-5348. - STAMPA. - 11:5(2016), pp. 49-64. [10.1051/mmnp/201611504] 1-gen-2016 Lorenzi T. + 2870817_pdfedit.pdf2870817preprint.pdf
Effective interface conditions for continuum mechanical models describing the invasion of multiple cell populations through thin membranes / Giverso, C.; Lorenzi, T.; Preziosi, L.. - In: APPLIED MATHEMATICS LETTERS. - ISSN 0893-9659. - 125:(2022), p. 107708. [10.1016/j.aml.2021.107708] 1-gen-2022 Giverso C.Lorenzi T.Preziosi L. Final_Manuscript.pdf1-s2.0-S0893965921003815-main.pdf
Effects of an advection term in nonlocal lotka-volterra equations / Chisholm, R. H.; Lorenzi, T.; Lorz, A.. - In: COMMUNICATIONS IN MATHEMATICAL SCIENCES. - ISSN 1539-6746. - 14:4(2016), pp. 1181-1188. [10.4310/CMS.2016.v14.n4.a16] 1-gen-2016 Lorenzi T. + 2870815_pdfedit.pdf2870815_preprint.pdf